# SDR SWAA2023051147620

- Difficulty date: May 10, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 24,484 hours, 11,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING OVER RIGHT AFT ENTRY DOOR (R2)<[01] INSTALLED NEW COVER FOR EXIT SIGN ABOVE RIGHT AFT SERVICE DOOR PER AMM 33-51-01.
